# SDR SWAA2013061917425

- Difficulty date: April 25, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 33,417 hours, 22,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT AFT FLASHLIGHTS INOPERATIVE.  CONNECTED BATTERIES TO FLASHLIGHTS IAW AMM.
